# SDR MWEA99934

- Difficulty date: December 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 9910078873
- Condition: Corroded
- Location: Bs 160 - 273
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER SUPPORT BEAM HAS AREAS OF BARE METAL AND LIGHT CORROSION FROM STATION 160 TO STATION 237.  MAINTENANCE FABRICATED AND INSTALLED NEW SUPPORT BEAM.
